Asymptotics of the global solutions for a nonlinear telegraph equation

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Wu, Yonghong en_US
dc.contributor.author Lai, Shaoyong en_US
dc.contributor.author Zhang, Guangquan en_US
dc.contributor.editor en_US
dc.date.accessioned 2010-05-28T09:42:26Z
dc.date.available 2010-05-28T09:42:26Z
dc.date.issued 2003 en_US
dc.identifier 2006006734 en_US
dc.identifier.citation Wu Yonghong, Lai Shaoyong, and Zhang Guangquan 2003, 'Asymptotics of the global solutions for a nonlinear telegraph equation', Academic Publications, vol. 8, no. 3, pp. 257-270. en_US
dc.identifier.issn 1311-2872 en_US
dc.identifier.other C1UNSUBMIT en_US
dc.identifier.uri http://hdl.handle.net/10453/8320
dc.description.abstract In this paper, we consider an initial-boundary value problem for the following nonlinear telegraph equation Utt - U xx + 2au, + bu = f3(u 2 )xx, where t > 0, a, band (3 are constants. For the case b > a2 , we establish a global solution of the equation in the form of a Fourier series. The coefficients of the series are related to a small parameter present in the initial conditions and are expressed as uniformly convergent series of the parameter. The long time asymptotics of the global solution is found to decay exponentially in time. en_US
dc.language en_US
dc.publisher Academic Publications en_US
dc.relation.isbasedon en_US
dc.title Asymptotics of the global solutions for a nonlinear telegraph equation en_US
dc.parent International Journal of Differential Equations and Applications en_US
dc.journal.volume 8 en_US
dc.journal.number 3 en_US
dc.publocation Bulgaria en_US
dc.identifier.startpage 257 en_US
dc.identifier.endpage 270 en_US
dc.cauo.name FEIT.School of Software en_US
dc.conference Verified OK en_US
dc.for 010200 en_US
dc.personcode 0000030497 en_US
dc.personcode 0000030514 en_US
dc.personcode 020014 en_US
dc.percentage 100 en_US
dc.classification.name Applied Mathematics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity en_US
dc.description.keywords global solution, initial-boundary value problem, nonlinear telegraph equations en_US
dc.staffid 020014 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record